# SDR CA000414005

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 3033960
- Condition: Leaking
- Location: Fuel Dump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DUMP VALVE LEAKING FUEL INTO CAN ON SHUTDOWN.
